MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER?; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number H74939419600810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical study that a flow-limiting dissection occurred.The subject underwent treatment with ranger drug-coated balloons on (b)(6) 2023 as a part of a clinical trial.The target lesion was in the left external iliac artery, left common femoral artery, left distal superficial femoral artery (sfa) extending up to left proximal popliteal artery with 5.0 mm proximal reference vessel diameter and 4.8 mm distal reference vessel diameter with lesion length of 132 mm and 100% stenosis and was classified as tasc ii c lesion.Prior to target lesion treatment with study device, lithotripsy was performed with shockwave lithotripsy device and pre-dilation was performed using 2.5 mm x 150 mm coyote pta balloon.Treatment of target lesion was performed by dilation using study device of size 5 mm x 200 mm and 6 mm x 80 mm ranger drug-coated balloons.During the treatment of target lesion, dissection of grade e was noted in the left femoropopliteal junction.It is unknown which device caused the dissection.In response to the dissection, a 6.0 mm x 120 mm eluvia drug-eluting stent was placed in the left distal sfa and was post dilated using a sterling balloon.Post treatment, the final residual stenosis was noted to be 30%.On the same day, the complication of dissection was resolved.On (b)(6) 2023, the subject was discharged from the hospital on dual antiplatelet therapy.

Brand Name
RANGER?
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22439538
Report Number2124215-2025-44777
Device Sequence Number17291517
Product Code ONU
UDI-Device Identifier08714729976127
UDI-Public(01)08714729976127(17)240814(10)6512H22
Combination Product (Y/N)Y
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/14/2024
Device Model NumberH74939419600810
Device Catalogue NumberH74939419600810
Device Lot Number06512H22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/08/2025
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient RaceWhite